When applying Carac after about 3 hours or so I get a very strong burning sensation on my face where carac is applied,it was suggested using Aquaphor to relief the burning sensation and pain.,but will it slow the effects of the Carac on my affected areas?
May I ask what you use the Carac for? My dermatologist prescribed it for a rash on my arms that I get . I also have some small skin cancers burned off. I really like aquaphor for my dry skin & also have applied it to a Q-tip in a very small amount in the nostril at bedtime for a sinus infection. If I were you, I would consult a pharmatist before cimbining the Carac, & the aquaphor together. My Carac was more of an ointment than a absorbing cream. Aquaphor is like an ointment. A little goes a long way. I would think if your Carac is a cream there may not be a problem adding after 3 hours (& it will calm the burning to some degree) , but still suggest consulting a pharmatist first as some of the ingredients may not mix. Good luck to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 1 answer
Posted 26 Apr 2010 • 2 answers
Posted 2 Aug 2016 • 0 answers
Posted 4 Oct 2017 • 1 answer
Capsaicin - I used capzasin HP on my leg and it started feeling like my leg is o fire and really dry
Posted 17 days ago • 0 answers